Am I using too much?
Posted on Poppers Guide's Forum
Topic created by Dan
on Wed, 13 Jan 2021 at 14:36
Dan said on Wed, 13 Jan 2021 at 14:36...
I'm 30 years old and started using poppers a couple months ago.
The way I've been using poppers are some cotton balls in a gallon ziploc bag. I'm lying down on my back the entire session which has been 1.5 to 2 hours long. I take a deep breath and hold for as long as I can. I take another hit about every 5 to 10 minutes. Every hit feels amazing until I reach close to the end of my session where I start to feel nauseous. At this point, I stop poppers completely. When I stand up, I also feel dizzy, but am fine to take a shower, I just move slowly. If I look in the mirror at this point, my lips and fingertips are blue.
The reason for this question is that I've read that there is no "recommended dose" because everyone reacts differently to poppers and to just listen to your body. I feel I am listening to my body in the sense that it stops feeling nice and I feel nauseous, so I stop. I've read that being nauseous is a common symptom of hypoxia and wanted opinions on if I'm being too reckless. Am I causing serious damage by getting to this point? I don't feel great after one of these sessions, but I have them at night and go to sleep shortly after. I wake up the next morning with a headache, maybe a bit of a cough/scratchy throat, but nothing more so far. On the sessions I don't go to sleep right after, my color returns in a couple of hours.
All of my poppers are from the US, so I assume they are all butyl. Thanks for reading.
Nitritespecialist said on Wed, 13 Jan 2021 at 16:09...
Not all poppers are created equally. They are all toxic to a certain extent, but some more than others. Normal amyl and isoamyl nitrite are the safest and were deemed to be so safe that the FDA allowed OTC sales from 1960-69. They were only removed when they realized that a bunch of people had discovered how much fun they could be, especially gay guys who loved taking it up the butt. Amyl nitrite was designed by God Himself for anal reception. That said, butyl/isobutyl/isopropyl are all far more toxic and cause both anemia and low blood pressure, both of which combined result in immense fatigue and a feeling of unwellness. The hoarseness is probably a result of acids that should NOT be present, but typically are. Nitric acid, hydrochloric acid, etc....could be present as well as other acids.
Dan said on Wed, 13 Jan 2021 at 16:17...
I understand the presence of acid is pretty much unavoidable unless I make my own or am lucky enough to find a really good supplier. It hasn't bothered me very much yet.
I was more worried about perhaps long term affects of the anemia/low blood pressure. I'm totally fine having a recovery period of a couple days between use. I will never use them unless I feel 100%. I just wasn't sure if I was doing major damage by only stopping when I start to feel nauseous which I assume is due to low blood oxygen level. From what I have read, my sessions lasting between 1.5 and 2 hours are rather heavy use. I enjoy them immensely, but wanted to get advice if I am overdoing and causing more harm than I had initially thought.
Nitritespecialist said on Thu, 14 Jan 2021 at 22:47...
I don't think anyone knows the full extent of how harmful nitrites can be long term. They certainly have a negative impact on red blood cells...killing them even and enlarging the spleen. If this happens, there will be higher levels of bilirubin in the blood/body, which gets excreted, but might make you more sensitive to chemicals/toxins while those levels are high. The impurities in poppers....nitrogen dioxide, nitric acid, for example....are going to do some tissue damage and cause inflammation. How long term would depend upon dose. Too much nitrogen dioxide can easily do major damage to the lungs and even kill you.
Matthew said on Tue, 26 Jan 2021 at 04:44...
I have a horror story about poppers. If you want to hear it message me Footballer_Mike_1990@outlook.com
I'm trying to warn people about the dangers of poppers however I keep getting shadow banned by sites.
It seems as though there is a massive crowd out there that believes that Inhalent abuse is Ok and Normal.